Hello, I have never had any health problems, I have 2 little girls 3 and 4 years old, any way i took the depo provera shot just 2 doses, after the second one I started to feel like I was dead, no energy, tired after small chores around my house when to see my gyno doc, and I stund when she said oh that sounds like your thyroid,, what??? what??,, cause i call her 2 or 3 times before this visit and she always said it was normal symptoms of the depo provera shot,, now after almost 6 months you suspect is my thyroid???,, any way she send me to get blood test and this is what came back,, platelet count 351 reference range 150-351?? no idea what this is,, THS Final results THS <0.004 reference range 0.4-4.0, again no idea what this is??? Free T4 Final Results Free T4 1.52 reference range 0.71-1.51 clueless,,, any way she call me to pick up a copy of the results and to go and find a internt doctor,, or a endocronologys,, so i found a intern medicine doctor to see me and she saw my test and we talk about how long and all other symptoms and said it sounds to me that everything points to the depo provera shots,, but we need to do more test so here i go to get 4 or 5 little vials of blood, and like a week later the doctor calls me saying that yes my inmune system is out of control and is atacking my thyroid,,am friking out cause all this sounds pretty scary, any way she sounds pretty casual when I ask how can this be fix,, and she said well you have a appointment to see the endocrinologist so keep that appointment and he is going to give you something to DISTROID, your thyroid,, and you might have to keep a treatment for some months,, what??? I ask if is anything that i need to change of my eating habits, do I need to move my appointment with him as soon as posible,, and she said no you can waite to see him ,,, that was july my appointment is next november,, after reading some of the websites that deal with this topic,, they point to extreme radiation iodian pill like the "cure for this that by the way i dont even know what it is",, i dont have any of the symtoms from Grave's disease, only that i get tired,, but i been felling better for the last 2 weeks,, ( maybe the depo is wearing a little bit down cause i was suppost to get the next shoot on the 8 of August not going to do it).. that is the only thing, can it be that i just my hormones are out of wack cause of the shoot? can this be fix posible by just a treatment with less invasive and dangerous medicine that can cause me any kind of harm in the future? am concernd most of all cause am a stay at home mom and dont want to loose my hability to take care of my little girls, Thanks for youre time and for your answers,,, looking for some peace of mind and strait answers again thanks Patricia.